# SDR CA990209001

- Difficulty date: January 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias AS350B2
- Engine: Tmeca ARRIEL1D
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: O301007710
- Condition: Cracked
- Location: Fuel System
- Part time: 1,153 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL LEAK DURING START.  INSPECTION FOUND LEFT HAND FUEL INJECTOR LINE CRACKED.  THIS LINE HAD NOT BEEN REMOVED SINCE INITIAL INSTALLATION AND THE ALIGNMENT WAS CORRECT.
